10.1002/(sici)1096-8628(19961230)66:4<426::aid-ajmg7>3.0.co;2-i
Doi:
10.1002/(sici)1096-8628(19961230)66:4<426::aid-ajmg7>3.0.co;2-i
Title:
Robertsonian (15q;15q) translocation in a child with Angelman syndrome: Evidence of uniparental disomy
Author:
Tonk, Vijay; Schultz, Roger A.; Christian, Susan L.; Kubota, Takeo; Ledbetter, David H.; Wilson, Golder N.
Year: 1996
Month: 12
Day: 30
Volume: 66
Issue: 4
First_page: 426
Last_page: 428
Journal:
American Journal of Medical Genetics
Issnp: 0148-7299
Issne: 1096-8628
Md5: b1a7367ed3497418caab3446bbb81cec
Filesize: 312972
Timeadded: 2015-09-25 06:33:31
Journalid: 1083
Pubmedid: 8989460
Pii:
10.1002/(SICI)1096-8628(19961230)66:4<426::AI
Original Link: https://www.wenrao.com/i/2RKjnBRy4cVi8RKA6